# SDR DL73K010840

- Difficulty date: May 25, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- Aircraft time: 46,836 hours, 37,415 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH LONG CRACK WAS FOUND IN THE FUSELAGE SKIN AT FS 750 JUST ABOVE STRINGER 18R.  THE CRACK WAS REMOVED WITH A CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER B737-200 SRM 53-30-3, FIG 17 AND ER/A 380916-14.
